RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2017, Volume 17, Issue 3, Pages 331–343 (Mi isu728)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific Part
Mathematics

On almost nilpotent varieties with integer PI-exponent

N. P. Panov

Ulyanovsk State University, 42, Leo Tolstoy str., Ulyanovsk, Russia, 432017

Abstract: We study almost nilpotent varieties of algebras over a field of zero characteristic. Earlier in the class of algebras with identical relation $x(yz) \equiv 0$ and in the class of all commutative metabelian algebras countable sets of varieties with integer PI-exponent were defined. Only the existence of almost nilpotent subvariety in each defined variety was proved. In the paper by means of combinatorial methods and methods of the representation theory of symmetric groups we prove that earlier defined varieties are almost nilpotent. By analogy with commutative case we define a countable set of almost nilpotent varieties with integer PI-exponent in the class of anticommutative metabelian algebras. For each variety in the corresponding relatively free algebra we study multilinear part as a module of the symmetric group. More precisely we define restrictions on the shape of Young diagrams that correspond to nonzero irreducible submodules. For such diagrams we also obtain the form of nonzero monomials from the corresponding spaces of multihomogeneous elements. We give the detailed description of the results obtained for the algebras satisfying the identity $x(yz) \equiv 0$. Since similar results for commutative and anticommutative metabelian algebras were obtained by analogy we present them without proofs but with remarks.

Key words: polynomial identity, almost nilpotent variety, codimension growth.

DOI: https://doi.org/10.18500/1816-9791-2017-17-3-331-343

Full text: PDF file (215 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.55

Citation: N. P. Panov, “On almost nilpotent varieties with integer PI-exponent”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 17:3 (2017), 331–343

Citation in format AMSBIB
\Bibitem{Pan17}
\by N.~P.~Panov
\paper On almost nilpotent varieties with integer PI-exponent
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2017
\vol 17
\issue 3
\pages 331--343
\mathnet{http://mi.mathnet.ru/isu728}
\crossref{https://doi.org/10.18500/1816-9791-2017-17-3-331-343}
\elib{http://elibrary.ru/item.asp?id=29897305}


Linking options:
  • http://mi.mathnet.ru/eng/isu728
  • http://mi.mathnet.ru/eng/isu/v17/i3/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Panov, “Novye svoistva pochti nilpotentnykh mnogoobrazii s tselymi eksponentami”, Chebyshevskii sb., 18:4 (2017), 306–325  mathnet  crossref  elib
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:84
    Full text:13
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019